# SDR SWAA2021071419258

- Difficulty date: September 27, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 540d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STANCHION LOCATED AT STA 540D 24 INCHES LBL. MARKED / REMOVED AND REPLACED STANCHION PER SRM 51-40-02.
